# SDR MEX2002268

- Difficulty date: August 18, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N1003X
- Make and model: Doug DC-9-82
- Aircraft serial: 48067
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE A TECHNICAL STOP IN TRC DUE TO PRESSURIZATION TROUBLES.  CABIN PRESSURE CONTROLLER WAS RESEATED, TESTS OK.
